# SDR SIMA20130619003

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 24,117 hours, 22,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE F/A REPORTED THE MAIN CABIN DOOR OPENS & CLOSES WITH DIFFICULTY.  IT APPEARS THE WHITE GUIDE AT THE TOP OF THE DOOR FRAME DOES NOT ALIGNING WHEN THE DOOR IS CLOSED. THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED MAIN PASSENGER DOOR AND PERFORMED GENENRAL VISUAL INSPECTION ALL GUIDES AND ALIGNMENT MARKS IAW AMM 52-18-00. THE OPS TESTED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
